# SDR UALA2013052803688

- Difficulty date: May 26, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 63,169 hours, 23,411 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part serial: 198GB
- Condition: Deteriorated
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING 198GB SEAL IS DETERIORATED.  R & R THE TORN SEAL IAW ECRA 5335-01013.
